# SDR TWAA0005009

- Difficulty date: March 19, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 10,945 hours, 2,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FWD OF LEFT SIDE NUMBER 2 CABIN DOOR, STA 620 AND 640 HAD DENTS UNDER ENGINEERING CONTROL.  REF SRM 53-00-01 PAGE 102 SHEET 1.  INSTALLED 7 INCH BY 14 INCH DOUBLER AT STA 620 PER SRM 53-00-01.  DENT AT STA 640 WITHIN SRM LIMITS PER SRM 53-00-01.
